# SDR MAS2008F00098

- Difficulty date: September 25, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2719 - AFT CEILING LIGHT INOPERATIVE. MX RELAMPED.
